# SDR IPXA09654908

- Difficulty date: March 1, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N316UP
- Make and model: Boeing 767-300
- Aircraft serial: 27744
- Aircraft time: 32,235 hours, 10,233 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:6C LT VERTICAL STABILIZER L/E FIXED PANEL THE EXISTING REPAIR PATCH NON - STANDARD REPAIR.  METAL NOT BOND REPAIR PERFORMED AS PER SRM 51-70-10 REPAIR 4 FIG 201 REV 43.
